# SDR CALA2025080707445

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 28,103 hours, 10,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A HOLE WHERE EMERGENCY LIGHT SHOULD BE.    FLOOR PROXIMITY LIGHT ASSEMBLY REPLACED. OPS CHECK OK. EMERGENCY LIGHTS OPS TESTED IAW 33-51-00-720-801.
